# SDR 9806543231

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Engine: Cfmint CFM565A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 3241951
- Condition: Malfunctioned
- Location: Engine
- Part time: 22,917 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, POSSIBLE ICING CONDITIONS WERE REPORTED.  THE NR 1 ENGINE ANTI-ICE VALVE WOULD NOT OPEN.  FLIGHT CREW DIVERTED TO COS.  MAINTENANCE REPLACED THE ANTI-ICE VALVE.
